# SDR UIEA2018112902738

- Difficulty date: November 29, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,362 hours, 21,097 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fan
- Part number: C33638
- Part serial: DV113
- Condition: Failed
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAINTENANCE MESSAGE AFT DETECTOR FAN ( REMOVED AND REPLACED #1 AFT CARGO SMOKE DETECTOR BLOWER FAN IAW AMM 26-16-02 AND FIM 26-16 FT 812. OPS CHECK GOOD AT THIS TIME  )
